MathSciNet Relay Station
MathSciNet bibliographic data
MR3084393 47J25 (47H09)
Gabeleh, Moosa Proximal weakly contractive and proximal nonexpansive non-self-mappings in metric and Banach spaces. J. Optim. Theory Appl. 158 (2013), no. 2, 615–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement